# SDR SWAA2023121118227

- Difficulty date: November 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 727H TO 727H+22 RBL 22. MRKD<[01] AFT CARGO COMPARTMENT DAMAGE ON RT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727H TO STA 727H + 22; RBL 22; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED RT SIDEPLATE CHANNEL FORM STA 727G + 10 TO STA 767; RBL 22; IAW SRM 53-00-53-2R-5.;[03] LOCATED; DRILLED RT SIDEPLATE CHANNEL AND REPAIR PARTS IAW SRM 53-00-53-2R-5.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR LOCATING AND DRILLING OF THE RIGHT HAND SIDEPLATE FROM STA 727G + 10 TO STA 767; RBL 22; IAW SRM 53-00-53-2R-5.;[05] TREATED; PRIMED AND ASSEMBLED RIGHT SIDEPLATE CHANNEL REPAIR PARTS FROM STA 727G + 10 TO STA 767; RBL 22; IAW SRM 53-00-53-2R-5. OK TO INSTALL SERVICEABLE REPAIR PARTS.;[06] OHN PRAMUK (TECHNICIAN); 15-NOV-2023 14:43 UTC TREATED; PRIMED AND ASSEMBLED RIGHT SIDEPLATE CHANNEL REPAIR PARTS FROM STA 727G + 10 TO STA 767; RBL 22; IAW SRM 53-00-53-2R-5. OK TO INSTALL SERVICEABLE REPAIR PARTS.;[07] INSTALLED CLICKBOND NUT PLATES @ 15:30; 15 NOV.2023 PER SRM 51-40-10-2R-0;[08] INSTALLED FABRICATED R\H SIDEPLATE AND REPAIR PARTS PER SRM 53-00-53-2R-5.;[09] INSPECTED LINE 7 AND LINE 8.;[10] NUTPLATE BOND TEST C/W;[11] NUTPLATE BOND TEST C/W IAW SRM 51-40-10-2R-0.
